Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 308, NWS Birmingham, AL

April 30, 2005Marengo County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 30, 2005, 4:23 AM CDT for Marengo County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2005, 4:23 AM CDT (09:23 UTC)
Expired
Apr 30, 2005, 5:15 AM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Marengo County, AL

The radar

The Birmingham radar (KBMX), 140 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 2:40 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 300923
SVRBMX
ALC091-301015-
/O.NEW.KBMX.SV.W.0308.050430T0923Z-050430T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 AM CDT SAT APR 30 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARENGO COUNTY IN SOUTHWEST ALABAMA
  THIS INCLUDES THE CITY OF...LINDEN

* UNTIL 515 AM CDT

* AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF
  JEFFERSON...OR ABOUT 18 MILES SOUTHWEST OF LINDEN...AND MOVING EAST
  AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LINDEN BY 440 AM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3216 8801 3227 8802 3231 8795 3228 8793
      3229 8792 3238 8804 3244 8804 3254 8785
      3252 8774 3248 8773 3249 8753 3232 8754
      3227 8748 3228 8749 3214 8754 3213 8763
      3201 8763 3200 8811 3200 8811 3205 8812

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:19 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 30, 4:19 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CDT SAT APR 30 2005

.SHORT TERM...(TODAY THRU MONDAY).
NOT MUCH TIME MODEL DISCUSSIONS THIS MORNING TO TO ONGOING SEVERE
WEATHER.  NEEDLESS TO SAY...AIRMASS IS PRIMED FOR SEVERE
THUNDERSTORMS TODAY AND WENT CATEGORICAL POPS FOR MOST OF THE
FORECAST AREA.  MODELS CONTINUE TO SLOW MOVEMENT OF COLD FRONT AND
HAD TO INCREASE RAIN CHANCES FOR SOUTHERN COUNTIES FOR THIS
EVENING. COLD FRONT HAS FINALLY MADE IT INTO NW ALABAMA AND
SHOULD BE NEAR A TCL-BHM-ANB LINE AROUND NOON TODAY.  RAIN SHOULD
OUT OF CENTRAL ALABAMA BY MIDNIGHT WITH CLEARING SKIES FROM NORTH
TO SOUTH.

GOOD COLD AIR ADVECTION ON SUNDAY WILL BRING MOSTLY CLEAR SKIES...
COOLER TEMPS...AND DRIER AIR.  DUE TO THE DRIER AIRMASS...LOWS
WILL DROP BACK INTO THE 40S TONIGHT AND SUNDAY NIGHT.  SOME
INCREASE IN HIGH CLOUDS ON MONDAY AS WEAK SHORT WAVE TROF MOVES
INTO THE OHIO VALLEY.

.LONG TERM...(TUESDAY THRU FRIDAY).
GLOBAL MODELS HAVE BEEN VERY INCONSISTENT WITH WEATHER PATTERN
NEXT WEEK AS MODELS HAVE NOW BACKED OFF CONSIDERABLY ON RAINFALL
AMOUNTS.  CONFIDENCE IS LOW FOR THIS TIME PERIOD...BUT BEST RAIN
CHANCES LOOK TO BE WEDNESDAY AND THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  48  71  45 /  80  10   0  10
ANNISTON    75  49  71  46 /  80  20   0  10
BIRMINGHAM  74  48  71  45 /  80  10   0  10
TUSCALOOSA  74  47  71  46 /  80  10   0  10
CALERA      74  48  71  46 /  80  20   0  10
AUBURN      78  53  75  48 /  80  50   0  10
MONTGOMERY  77  52  74  48 /  80  40   0  10
TROY        78  54  76  48 /  80  60   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

58/ROSE
Hazardous weather outlook, Apr 29, 11:00 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CDT FRI APR 29 2005

ALZ011>015-017>050-301230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1100 PM CDT FRI APR 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(FOR THE REMAINDER OF THE NIGHT).

A TORNADO WATCH IS IN EFFECT FOR A PORTION OF NORTHWESTER
ALABAMA...GENERALLY NORTHWEST OF A LINE FROM ALICEVILLE IN
PICKENS COUNTY...TO JASPER IN WALKER COUNTY.  THIS WATCH
INCLUDES THE TUSCALOOSA METROPOLITAN AREA.  AN APPROACHING LINE OF
THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND DAMAGE IN PORTIONS OF
MISSISSIPPI...AS WELL AS HAIL OVER ONE INCH IN DIAMETER.  SEVERAL
TORNADOES HAVE ALSO BEEN REPORTED.

FARTHER EAST..DATA POINTS TO A MUCH MORE STABLE ATMOSPHERE.  AS A
RESULT THERE IS LOW TO MODERATE CONFIDENCE THAT SEVERE STORMS COULD
SURVIVE IN CENTRAL ALABAMA.  HOWEVER...A SURGE OF MOISTURE INTO
THE AREA AND A LOW LEVEL JET COULD PROVIDE THE ADDITIONAL
INGREDIENTS FOR SEVERE ACTIVITY.  THIS EVENT IS EVOLVING EVERY
MINUTE AND WILL BE MONITORED CLOSELY. ANYONE ATTENDING OUTDOOR
EVENTS SHOULD MONITOR A WEATHER RADIO...OR YOUR FAVORITE MEDIA
OUTLET CLOSELY.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY).

THUNDERSTORMS ALONG A SLOW MOVING COLD FRONT WILL CONTINUE TO AFFECT
AREAS SOUTH OF INTERSTATE 20 EARLY SATURDAY MORNING.  ISOLATED SEVERE
STORMS ARE POSSIBLE DURING THE DAY SATURDAY.

SEVERAL STORM SYSTEMS ARE FORECAST TO MOVE ALONG THE GULF COAST
NEXT WEEK.  THERE IS THE POTENTIAL FOR HEAVY RAINFALL ACROSS SOUTH
ALABAMA WITH THESE SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL LIKELY BE REQUIRED TONIGHT AND EARLY SATURDAY.

In the hours before

Special weather statement, Apr 30, 1:29 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CDT SAT APR 30 2005

ALZ011-300715-
MARION-
129 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL
215 AM CDT...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 11 MILES WEST OF GUIN...MOVING EAST AT 35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR GUIN...GU-WIN...
WINFIELD AND BRILLIANT THROUGH 215 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Apr 30, 1:46 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 AM CDT SAT APR 30 2005

ALZ012-013-300730-
FAYETTE-LAMAR-
146 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE AND LAMAR COUNTIES
UNTIL 230 AM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING
THUNDERSTORMS...

...PEA SIZE HAIL AND GUSTY WINDS UP TO 45 MPH ARE POSSIBLE AS WELL.

AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM WAYSIDE TO MOLLOY...MOVING EAST AT 45 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
MOLLOY...BEAVERTON...MANSFIELD...VERNON...WAYSIDE...MOUNT VERNON...
GLEN ALLEN AND BAZEMORE THROUGH 230 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. SOME POWER OUTAGES ARE POSSIBLE. AVOID USING
ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. IF YOU FEEL YOUR
SKIN TINGLE...OR YOUR HAIR STAND ON END...SQUAT AS LOW TO THE GROUND
AS POSSIBLE.
Special weather statement, Apr 30, 2:07 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
207 AM CDT SAT APR 30 2005

ALZ014-015-300745-
WALKER-WINSTON-
207 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WALKER AND WINSTON
COUNTIES UNTIL 245 AM CDT...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER ELDRIDGE...MOVING EAST AT 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ELDRIDGE...LYNN...
CARBON HILL...NAUVOO...POPLAR SPRINGS...CURRY AND ARLEY THROUGH 245
AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

PEA SIZE HAIL...FREQUENT LIGHTNING...AND HEAVY RAINFALL ARE POSSIBLE
WITH THIS STORM AS WELL.
Special weather statement, Apr 30, 3:10 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 AM CDT SAT APR 30 2005

ALZ012-013-300900-
FAYETTE-LAMAR-
310 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE AND LAMAR COUNTIES
UNTIL 400 AM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING
THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 13 MILES EAST OF STUDDARDS CROSSROADS TO
MILLPORT...MOVING EAST AT 55 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WAYSIDE...VERNON...MOUNT VERNON...MILLPORT...MANSFIELD...GLEN
ALLEN...BAZEMORE AND STUDDARDS CROSSROADS THROUGH 400 AM CDT.

ANOTHER THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Apr 30, 4:15 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 AM CDT SAT APR 30 2005

ALZ018-301000-
ETOWAH-
415 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ETOWAH COUNTY UNTIL
500 AM CDT...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES NORTHWEST OF RIDGEVILLE...MOVING EAST AT 50 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WALNUT GROVE...
RIDGEVILLE...REECE CITY...GADSDEN...ATTALLA...ALTOONA AND KEENER
THROUGH 500 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

FREQUENT LIGHTNING AND PEA SIZE HAIL ARE POSSIBLE AS WELL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM CDT IN ETOWAH COUNTY.

MBS/91
Local storm report, Apr 30, 4:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 AM CDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             GU-WIN                  33.96N 87.87W
04/30/2005  0.50 INCH        MARION             AL   PUBLIC

            MARBLE SIZE HAIL IN THE CITY OF GU-WIN.

0307 AM     HAIL             8 NW JASPER             33.93N 87.37W
04/30/2005  0.25 INCH        WALKER             AL   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN THE SARAGOSSA COMMUNITY.

0311 AM     FUNNEL CLOUD     7 N JASPER              33.95N 87.27W
04/30/2005                   WALKER             AL   TRAINED SPOTTER

            ROTATING WALL CLOUD SPOTTED 7.2 MILES NORTH OF THE CITY
            OF JASPER ON HWY 5.

0317 AM     HAIL             CURRY                   33.95N 87.21W
04/30/2005  0.75 INCH        WALKER             AL   EMERGENCY MNGR

            PENNY SIZE HAIL IN THE CITY OF CURRY.

0320 AM     TSTM WND DMG     SIPSEY                  33.82N 87.08W
04/30/2005                   WALKER             AL   FIRE DEPT/RESCUE

            POWER LINES DOWNED IN THE CITY OF SIPSEY.

&&

JSS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningBMXFayette33 min
Apr 30, 2:49 AM CDTTornado WarningBMXFayette, Walker34 min
Apr 30, 3:19 AM CDTSevere Thunderstorm WarningBMXPickens56 min
Apr 30, 3:26 AM CDTTornado WarningBMXPickens44 min
Apr 30, 3:36 AM CDTTornado WarningBMXBlount35 min
Apr 30, 3:48 AM CDTTornado WarningBMXTuscaloosa57 min
Apr 30, 4:21 AM CDTTornado WarningBMXSt. Clair29 min
Apr 30, 4:42 AM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Tuscaloosa33 min
Apr 30, 4:43 AM CDTTornado WarningBMXCalhoun32 min
Apr 30, 4:50 AM CDTSevere Thunderstorm WarningBMXShelby55 min
Apr 30, 4:57 AM CDTTornado WarningBMXMarengo48 min
Apr 30, 5:06 AM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne39 min
Apr 30, 5:10 AM CDTSevere Thunderstorm WarningBMXChilton35 min
Apr 30, 5:13 AM CDTSevere Thunderstorm WarningBMXTalladega48 min
Apr 30, 5:17 AM CDTSevere Thunderstorm WarningBMXCalhoun28 min
Apr 30, 5:25 AM CDTSevere Thunderstorm WarningBMXCoosa50 min
Apr 30, 5:39 AM CDTSevere Thunderstorm WarningBMXClay51 min
Apr 30, 5:40 AM CDTSevere Thunderstorm WarningBMXDallas65 min
Apr 30, 5:47 AM CDTSevere Thunderstorm WarningBMXCleburne43 min
Apr 30, 6:07 AM CDTSevere Thunderstorm WarningBMXRandolph38 min
Apr 30, 6:08 AM CDTSevere Thunderstorm WarningBMXTallapoosa67 min
Apr 30, 6:12 AM CDTSevere Thunderstorm WarningBMXElmore63 min
Apr 30, 6:16 AM CDTSevere Thunderstorm WarningBMXCoosa14 min
Apr 30, 6:24 AM CDTSevere Thunderstorm WarningBMXChambers66 min
Apr 30, 6:27 AM CDTTornado WarningBMXDallas33 min
Apr 30, 6:36 AM CDTSevere Thunderstorm WarningBMXLowndes39 min
Apr 30, 6:41 AM CDTSevere Thunderstorm WarningBMXRandolph34 min
Apr 30, 6:46 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes47 min
Apr 30, 6:53 AM CDTSevere Thunderstorm WarningBMXLee67 min
Apr 30, 6:57 AM CDTTornado WarningBMXLowndes18 min
Apr 30, 7:02 AM CDTTornado WarningBMXMontgomery43 min
Apr 30, 7:13 AM CDTSevere Thunderstorm WarningBMXChambers17 min
Apr 30, 7:24 AM CDTSevere Thunderstorm WarningBMXPike51 min
Apr 30, 7:30 AM CDTSevere Thunderstorm WarningBMXBullock, Macon45 min
Apr 30, 7:57 AM CDTSevere Thunderstorm WarningBMXBarbour63 min
Apr 30, 8:03 AM CDTTornado WarningBMXBullock12 min
Apr 30, 8:12 AM CDTTornado WarningBMXBarbour37 min
Apr 30, 8:15 AM CDTSevere Thunderstorm WarningBMXRussell45 min
Apr 30, 8:26 AM CDTTornado WarningBMXRussell34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.